# SDR EIAA2000049

- Difficulty date: September 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 3 Eng Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

KOAK - FLT EIA 2955 - NR 3 ENGINE OIL QUANTITY DROPPED TO 1.5 GALLONS, PRESSURE AT 38 PSI.  SHUT DOWN ENGINE AND RETURNED TO OAK.  THERMAL DISCHARGE OF 6 TIRES AFTER APPROXIMATELY 30 MINUTES.  FOUND NR 3 ENGINE OIL CAP SECURE, BUT PORTION OF O-RING SEPARATED.  REPLACED OIL CAP O-RING AND SERVICED ENGINE PER 79-10-00.  INSPECTED AIRCRAFT FOR OVERWEIGHT LANDING.  INSPECTED ENGINE FOR FURTHER LEAKS, NONE FOUND.  REPLACED 6 EACH MWT ASSEMBLIES.  (X)
